RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 300, Pages 216–228 (Mi tm3869)  

Flow structure behind a shock wave in a channel with periodically arranged obstacles

V. A. Shargatova, A. P. Chugainovab, S. V. Gorkunova, S. I. Sumskoia

a National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We study the propagation of a pressure wave in a rectangular channel with periodically arranged obstacles and show that a flow corresponding to a discontinuity structure may exist in such a channel. The discontinuity structure is a complex consisting of a leading shock wave and a zone in which pressure relaxation occurs. The pressure at the end of the relaxation zone can be much higher than the pressure immediately behind the gas-dynamic shock. We derive an approximate formula that relates the gas parameters behind the discontinuity structure to the average velocity of the structure. The calculations of the pressure, velocity, and density of the gas behind the structure that are based on the average velocity of the structure agree well with the results of gas-dynamic calculations. The approximate dependences obtained allow us to estimate the minimum pressure at which there exists a flow with a discontinuity structure. This estimate is confirmed by gas-dynamic calculations.

Funding Agency Grant Number
Russian Science Foundation 16-19-00188
This work is supported by the Russian Science Foundation under grant 16-19-00188.


DOI: https://doi.org/10.1134/S0371968518010181

Full text: PDF file (756 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 300, 206–218

Bibliographic databases:

UDC: 533.6.011.72
Received: October 25, 2017

Citation: V. A. Shargatov, A. P. Chugainova, S. V. Gorkunov, S. I. Sumskoi, “Flow structure behind a shock wave in a channel with periodically arranged obstacles”, Modern problems and methods in mechanics, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov, Tr. Mat. Inst. Steklova, 300, MAIK Nauka/Interperiodica, Moscow, 2018, 216–228; Proc. Steklov Inst. Math., 300 (2018), 206–218

Citation in format AMSBIB
\Bibitem{ShaChuGor18}
\by V.~A.~Shargatov, A.~P.~Chugainova, S.~V.~Gorkunov, S.~I.~Sumskoi
\paper Flow structure behind a~shock wave in a~channel with periodically arranged obstacles
\inbook Modern problems and methods in mechanics
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Leonid Ivanovich Sedov
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 300
\pages 216--228
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3869}
\crossref{https://doi.org/10.1134/S0371968518010181}
\elib{http://elibrary.ru/item.asp?id=32659289}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 300
\pages 206--218
\crossref{https://doi.org/10.1134/S0081543818010182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000433127500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85047513121}


Linking options:
  • http://mi.mathnet.ru/eng/tm3869
  • https://doi.org/10.1134/S0371968518010181
  • http://mi.mathnet.ru/eng/tm/v300/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:90
    References:3
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019